On the initial value problem for the hyperbolic Keller-Segel equations in Besov spaces
On the initial value problem for the hyperbolic Keller-Segel equations in Besov spaces
复制标题
DOI:
10.1016/j.jde.2022.06.026
复制
发表时间:
2022-10
影响因子:
2.4
通讯作者:
Lei Zhang;Chunlai Mu;Shouming Zhou
中科院分区:
文献类型:
--
作者:
Lei Zhang;Chunlai Mu;Shouming Zhou
In this paper, we first show by constructing a special initial data that the solution map for the one dimensional hyperbolic Keller-Segel equations (HKSE) starting from u 0 is discontinuous at t= 0 in the metric of B 2,∞ s (R), s> 3 2. Then, we establish the Hadamard local well-posedness result for the high dimensional HKSE in the larger Besov spaces B p, 1 1+ d p (R d), 1≤ p<∞, which improves the local theory proved by [Zhou, Zhang & Mu, J. Differ. Equ., 302 (2021), pp. 662-679]. Moreover, we investigate the inviscid limit of the Keller-Segel equations with small diffusivity ϵΔu as ϵ→ 0 in the same topology of Besov spaces as the initial data. Finally, we establish two kinds of blow-up criteria for strong solutions in Besov spaces by means of the Littlewood-Paley theory.